Bibliographic Metadata

Title
Optimal control for an elliptic system with convex polygonal control constraints
AuthorKunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen ; Lu, Xiliang
Published in
IMA Journal of Numerical Analysis, Oxford, 2013, Vol. 33, Issue 3, page 875-897
PublishedOxford Univ. Press
LanguageEnglish
Document typeJournal Article
Keywords (EN)Optimal control problem / control constraint / semi-smooth Newton method / superlinear convergence
URNurn:nbn:at:at-ubg:3-474 Persistent Identifier (URN)
DOIdoi:10.1093/imanum/drs029 
Restriction-Information
 The work is publicly available
Files
Optimal control for an elliptic system with convex polygonal control constraints [1.84 mb]
Links
Reference
Classification
Abstract (English)

The semi-smooth Newton method for optimal control problemsfor systems of partial differential equations with polygonal constraints on thecontrols is developed. The Newton derivatives are characterized for the caseof systems of dimension two, superlinear convergence is verified, and a simpleproof-of-concept numerical example is provided.

Notice